# SDR TRAX200800518

- Difficulty date: April 9, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,374 hours, 18,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - PAX DOOR STEP 832FT CRACKED OR DISBONDED ON FWD END.  REMOVED AND REPLACED DAMAGED PAX DOOR STEP 832 FT (P/N 601R31980-59), WITH SERVICEABLE STEP (P/N 601R31980-59) AS PER CRJ 200 AMM 52-11-04.  PERFORMED OPERATIONAL TEST OF PAX DOOR STEPS AS PER CRJ 200 AMM 52-11-04 (NO DEFECTS NOTED).  SW 14394 04/20/08.  SUPPLEMENTAL SDR CLOSED 4/24/08.
